# SDR DLL10990135

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND AFT CABIN.  REPLACED WATER SEPARATORS.  PERFORMED DUCT BURN-OUT.
